# SDR HNAA2021033000117

- Difficulty date: March 16, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL IS CORRODED AT FWD END....REPLACED DAMAGED FASTENERS IN BLENDED AREA AND REAPPLIED HYSOL ON SERVICE DOOR CENTER SILL PER EMB 145 SRM 53-21-02, ITEM 2, FIG 201.
